# SDR REXA2022062201287

- Difficulty date: May 14, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: CC670103381
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FOR PANEL 542 IS CORRODED..	REMOVED AND REPLACED ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01.
